# SDR REXA2019031400324

- Difficulty date: March 14, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR HIDDEN DAMAGE: DURING REMOVAL OF ANGLE BTW FS=310.00 / FS=349.00 AND LBL 42 AT PASSENGER DOOR WAS FOUND CORROSION ON ANGLE MID CAP. IN REFERENCE NRC 00248. SUMMARY OF NRC:00348 CORROSION LEVEL:2. ANGLE MID CAP. BTW FS=310.00 / FS=349.00 AND LBL 42 WAS REPLACED PER SRM 51-41-02-001-001-A01.
